Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Take medicine for hypertension. Feeling lightheaded and nauseous. Suggestion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6598 Questions
am a lady of age 55+. do take medicine for hypertension. not diabetic since tested last(about a year).b.p checked yesterday and it has come down below normal.i am suffering under heavy reeling of head since yesterday and can't just do anything. what may be the possible reasons sir and any suggestions regarding medicines. i also am feeling very weak and nauseating
Posted Tue, 22 Oct 2013 in Headache and Migraines
Answered by Dr. Pavan Kumar Gupta 51 minutes later
Brief answer...your symptoms seem to be due to low blood pressure.
Detailed answer...
Thanks for the query.
A low blood pressure results in diminished blood supply to brain resulting in lightheadedness and feeling nauseous.
Additional dehydration and anemia could also aggravate your symptoms..
PINOM H is a combination of olmesartan and HYDROCHLORTHIAZIDE ( it being a diuretic,can cause dehydration and loss of electrolytes ) 
You may either start taking plain PINOM or reduce the dosage by half,but it has to be done by your treating doctor.
Although a BP reading of just below 115/75 is not that low but a person may feel the symptoms of low blood pressure if his blood pressure drops from its usual normal range.
In the meantime take plenty of fluids,fruit juices,coconut water as nothing serious seems to be there,but do inform your treating doctor.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Follow-up: Take medicine for hypertension. Feeling lightheaded and nauseous. Suggestion? 26 minutes later
thank you! what are the tests needed to be done for getting information about anemia. should i need to perform other blood tests also dr before i go for a consultation with my family physician?
Answered by Dr. Pavan Kumar Gupta 3 hours later
The most common causes of anemia are lack of iron and lack of VIT B 12.
you may even be tested for serum electrolytes like sodium and potassium also.
You can get tested for these,however the best would be to consult your doctor and then let your doctor decide about the investigations.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor